MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/pec.0b013e318188a952

Медицинская библиотека · Pediatric emergency care · 2008

Intrathecal baclofen withdrawal resembling serotonin syndrome in an adolescent boy with cerebral palsy.

Salazar Maria L, Eiland Lea S

Клинический случайСтатьяПеревод в очереди

Аннотация

Intrathecal baclofen (ITB) is increasingly being used to reduce spasticity among children with cerebral palsy, dystonia, and spinal cord injuries. However, complications such as withdrawal, which is a potentially life-threatening condition, can occur. Intrathecal baclofen withdrawal should be differentiated with autonomic dysreflexia, malignant hyperthermia, neuroleptic malignant syndrome, and serotonin syndrome. We report a case of ITB withdrawal secondary to low residual volume in the pump reservoir and resembling serotonin syndrome in an adolescent with cerebral palsy. He presented with agitation, diaphoresis, increasing spasticity, rigidity, jitteriness, hyperreflexia, clonus, tachycardia, hypertension, and rhabdomyolysis. Treatment consisted of emergent refilling of the pump, intravenous diazepam, and oral cyproheptadine. We also emphasize the importance of prompt recognition of ITB withdrawal among high-risk patients.

Для цитирования: Salazar Maria L, Eiland Lea S. Intrathecal baclofen withdrawal resembling serotonin syndrome in an adolescent boy with cerebral palsy.. Pediatric emergency care. 2008. DOI: 10.1097/pec.0b013e318188a952.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.